# SDR 98ZZZX1299

- Difficulty date: March 13, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 8120 · Exhaust Turbocharger
- Part: Bearing Housing
- Condition: Deteriorated
- Location: Turbocharger
- Component: Rotomaster
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TURBOCHARGER VISUAL INSPECTION SHOWS A PREVIOUS REPAIR USING FLAME SPRAY.  THE ENTIRE ALIGNMENT RING IS ERODED AWAY AND MELTED DOWN.  THE SEAL BORE AREA IS ALSO MELTED DOWN. THIS PART IS UNREPAIRABLE AND REJECTED FROM SERVICE.  THE EROSION AND SEPARATION OF PIECES ON THIS PART IS ENTIRELY DUE TO FLAME SPRAY.  THIS IS AN UNRELIABLE REPAIR AND DETERMINED TO BE UNSAFE.
